MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OVERSTITCH 2-0 POLYPROPYLENE SUTURE; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

BOSTON SCIENTIFIC CORPORATION OVERSTITCH 2-0 POLYPROPYLENE SUTURE; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number M00505451
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3 the event date is an approximate.The exact event date was not provided by the complainant.Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Device evaluation block h11 the overstitch 2-0 polypropylene suture was not returned for evaluation, and no media was available for analysis.The reported event of anchor bent could not be confirmed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on all gathered information, there is not enough evidence to determine whether the anchor bent was due to the physician's technique during the procedure or was related to a device malfunction.For this reason, cause not established is selected as the most probable cause for this event.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch suture was used during a procedure on an unknown date.The anchor was bent.Information regarding the outcome of the procedure was not provided.There was no patient complications reported as a result of this event.

Brand Name
OVERSTITCH 2-0 POLYPROPYLENE SUTURE
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ASSUT EUROPE SPA
via giuseppe gregoraci 12
rome, rm 00137
IT   00137
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24951085
Report Number3005099803-2026-01469
Device Sequence Number5265465
Product Code OCW
UDI-Device Identifier00191506060138
UDI-Public(01)00191506060138
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505451
Device Catalogue NumberM00505451
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown